N. BosuwanG. López LagomasinoY. Zaldivar GerpeSouth Carolina Commission on Higher EducationMahidol UniversityUniversidad Carlos III de Madrid2020-01-272020-01-272019-06-01Analysis and Mathematical Physics. Vol.9, No.2 (2019), 761-7791664235X166423682-s2.0-85066295309https://repository.li.mahidol.ac.th/handle/20.500.14594/51222© 2019, Springer Nature Switzerland AG. Given a system of functions f= (f1, … , fd) analytic on a neighborhood of some compact subset E of the complex plane with simply connected complement in the extended complex plane, we give necessary and sufficient conditions for the convergence with geometric rate of the common denominators of row sequences of multipoint Hermite–Padé approximants under a general extremal condition on the table of interpolation points. The exact rate of convergence of these denominators is provided and the rate of convergence of the simultaneous approximants is estimated. These results allow us to detect the location of the poles of the system of functions which are in some sense closest to E.Mahidol UniversityMathematicsDirect and inverse results for multipoint Hermite–Padé approximantsArticleSCOPUS10.1007/s13324-019-00316-8